# SDR UALA2010112904375

- Difficulty date: November 26, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 43,123 hours, 5,150 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B11669116
- Part serial: SB001164
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MLG DOOR DAMAGED, AFT END OF FAIRING BENT, TORN, CRACKED AND DELAMINATED APPROX 10 INCHES FROM AFT EDGE.    REMOVED AND INSTALLED WING GEAR SHOCK STRUT (INBOARD DOOR AND FAIRING ONLY).  ROD (NOT) ADJUSTED.  COMPLETED INSTALLATION PER MM 32-12-06 AND 32-12-00 PG 501.
